Dec 29, 2016 This is a very good question, one that confounds and confuses many. There are many incorrect myths as to what the direct cause of Post Inject Pain (PIP) is, so allow me to shine some light on the subject. As a disclaimer, there are a few other things that pain at the injection site could be, but I will focus primarily on the concept of Post Inject Pain, and what people are most commonly referring to when they feel PIP. Post injection Pain is an immune response caused unnecessarily by a pathogen, in this case, the pathogen is the crystalized steroid compound in your muscle. I will clarify and put this in an easy to understand fashion. Most people who use AAS know that some steroids have a tendency to crash, or crystalize out of solution, or the liquid that they are in. You will see crystals or sediment forming at the bottom of the vial. Testosterone propionate, t400, boldenone cypionate are the most common and notorious products that crash rather easily. Compounds crash because they supersaturated with hormone, and the hormone cannot stay dissolved in the solution, so it starts solidifying, or crashing, in the vial. High dosed products tend to crash more easily, because they are so full of the hormone that it can barely be dissolved in the liquid oil base. Test prop can crash even at 100mg, because the chemical structure of test prop does makes it not readily bond in solution, and it doesn't dissolve that well in the liquid. When you inject these oil based compounds into your muscle, they quickly begin to separate and break down. Higher dosed products, or supersaturated products such as t400, prop, or bold cyp that can barely dissolve in the liquid, will crash and crystalize right in your muscle. This forces your body into an immune response, to attack the newly formed foreign body in your muscle cause redness, swelling, and pain to the touch. It is not and infection like some people think, but your body's response to a pathogen, or foreign body in your muscle. This concept of your body attacking a superfluous amount of hormone in your body at once also causes test flu. You can get flu like symptoms, run down, unambitious, and feverish from this as well. I have seen a lot of people call gear garbage and dirty because it causes PIP, when ironically it is quite the opposite. PIP is an indication that it has so much hormone in it that it can't be contained in solution. Bacterial infections are actually hard to get with oil based products, because oil is abiotic, and bacteria can not live in oil. This being said, The last thing I want is people running around with untreated infections because I stated this fact. Although rare, you can get an actual bacteria infection from gear made in very poor conditions with no regard for sterility, as well as bacteria can form on needles and the tops of the rubber stoppers. When you gain experience, it is easier to distinguish typical PIP from an infection or something else. It is important that if you are really in pain, and the swelling is too much and you think there is something more than PIP, there is no shame in going to a doctor. Tell the doctor exactly what you did, they are bound by the hippocratic oath and cannot disclose to anyone the reason for your visit. The problem with a doctor looking at it is, when he sees the symptoms of an infection, they take blood and check your white cell count. If it is elevated they call it an infection and give you antibiotics. Any pathogen causes a white cell count increase, even the crystallized hormone in your muscle causing the PIP increases your white cell count. Antibiotics do nothing for PIP, but the doctor will give them to you anyway. Better safe than sorry. I worked in an emergency room and saw a few times people come in I knew just had really bad PIP. The Doctors were baffled that the antibiotics they gave weren't working for this infection, and in a few days it just subsided on its own. The whole time I knew it was just PIP, and there was no bacterial infection for the antibiotics to cure. Some people think that PIP is maybe caused by the way they inserted the needle during injection. That is not a cause of PIP, you would really need to wrench the needle around in there to cause any harm to yourself, it is actually hard to do. If you pierce directly through a vein, it may be cause for a little soreness, but it is decidedly different from PIP. PIP is more common with UGL gear only because it is dosed higher. The higher doses lead to crystallization in the muscle, which is the cause of PIP. Let's come up with some ways to ameliorate the PIP, because it can get annoying and it is so much better assuage the impending pain from bad Post Injection Pain: - dilute the painful compound with another less painful compound. IF you are taking a painful T-400, and you are also taking deca, or EQ, tren, or something not known to be painful, mix the two in the same syringe. This will dilute the painful product making it less apt to crystallize in your muscle, hence, causing less post injection pain. - If you are just taking t400, and you can't dilute, but the PIP is too much, try taking less volume at once, with more frequent injections. So, if you are taking 1ml of t400 every 4 days, try taking .5ml every two days instead. Taking a lower dose at a time will also help with PIP. - This method is best if all else fails, and has worked in every case I have seen. Mix in grape seed oil in the syringe with the painful product at a 1:1 ratio. If you are taking 1ml of t400 and it hurts too much, mix in 1ml of grape seed oil into the syringe with the t400. This will dilute the t400, making it much less apt to crystalize in your muscle, and will almost eliminate the Post Injection Pain.